# SDR F3LA200600090

- Difficulty date: August 6, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- Engine: Cfmint CFM565B6
- Engine time: 17,344 hours, 7,625 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Guide Vane
- Part number: 3880670140
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, 14 OUTLET GUIDE VANES DOUBLERS WERE CRACKED AND WERE OUT OF LIMITS.  REPAIRED AND REPLACED PER AMM 72-23-00-400-008.
